# SDR SPAA201502160001

- Difficulty date: January 10, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 70,674 hours, 36,458 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 277
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM TEE CAP AT BS 277, BOTH SIDES.  REPAIRED IAW SRM 53-10-9, FIG 5.
